rash due to allergy?
Jul 30, 2005
Dear Dr, I had a rash which started to show up on my face couple of hours after taking med and then subsequently in the next 3-4 days spread to my trunk and legs. The rash got itchy and seems to spread faster when its being exposed. I had to wear long sleeve shirt and pants in order to prevent the itch from getting worst. The rash has started to dissapear (after 1 week) but I have some itching sensation on my palm and soles and that causes the skin on my palm to dry. I have been applying some lubricants on my palm. The rash on my face was flat and red, the one on my trunk and legs looks like prickly heat type but after 1-2 days it turn into flat red lesion similar to the one on my face. Does the abv description sounds normal for a drug/chemical allergy? or does it sounds more like its being caused by the viral/bacteria infection?
Response from Dr. Henry
It depends alot on which HIV drugs you are taking (or other drugs) and how long you have been on them. If you have recently started HIV medications then a drug-related rash would seem likely so you need to discuss with your HIV provider (this forum is exclusively for questions related to HIV treatment). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Masturbation Cause Chlamydia To Come Back?
- Will Hpv Genital Wart Be Detected In A Pap Smear?
- Why Do I Keep Getting Bacterial Vaginosis?
- What Type Of Doctor Specializes In The Treatment Of Herpes?
- What Should You Do If You Think You Have Herpes On Lip?
- What Does Herpes On The Vagina Look Like?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.